# SDR CALA2011F00107

- Difficulty date: March 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 28,566 hours, 14,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 994 S17-18r
- Part time: 28,556 hours, 14,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STN 994 ADJACENT TO R2 DOOR OPENING CIRCUMFERENTIAL FRAME CORRODED BETWEEN STRINGERS S17R AND S18R LEVEL II CORROSION NOTED.
